MathSciNet Relay Station
MathSciNet bibliographic data
MR1707195 37B99 (37B10 37B45 54F15 54F50 54H20)
Kennedy, Judy; Yorke, James A. Topological horseshoes. Trans. Amer. Math. Soc. 353 (2001), no. 6, 2513–2530.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement